Pentagon and hexagon equations

Abstract

The author will prove that Drinfel’d’s pentagon equation implies his two hexagon equations in the Lie algebra, pro-unipotent, pro-$l$ and pro-nilpotent contexts.

  • [A] Y. André, Une Introduction aux Motifs (Motifs Purs, Motifs Mixtes, Périodes), Paris: Soc. Math. France, 2004.
    @book {A, MRKEY = {2115000},
      AUTHOR = {Andr{é},
      Yves},
      TITLE = {Une Introduction aux Motifs (Motifs Purs, Motifs Mixtes, Périodes)},
      SERIES = {Panoramas et Synthèses},
      NUMBER = {17},
      PUBLISHER = {Soc. Math. France},
      ADDRESS = {Paris},
      YEAR = {2004},
      PAGES = {xii+261},
      ISBN = {2-85629-164-3},
      MRCLASS = {14F42 (11J91 14C25 19E15)},
      MRNUMBER = {2005k:14041},
      MRREVIEWER = {Luca Barbieri Viale},
      }
  • [B] Go to document D. Bar-Natan, "On associators and the Grothendieck-Teichmuller group. I," Selecta Math., vol. 4, iss. 2, pp. 183-212, 1998.
    @article {B, MRKEY = {1669949},
      AUTHOR = {Bar-Natan, Dror},
      TITLE = {On associators and the {G}rothendieck-{T}eichmuller group. {I}},
      JOURNAL = {Selecta Math.},
      FJOURNAL = {Selecta Mathematica. New Series},
      VOLUME = {4},
      YEAR = {1998},
      NUMBER = {2},
      PAGES = {183--212},
      ISSN = {1022-1824},
      CODEN = {SMATF6},
      MRCLASS = {16W30 (20F36)},
      MRNUMBER = {2000b:16067},
      MRREVIEWER = {Alexander Balinsky},
      DOI = {10.1007/s000290050029},
      }
  • [De] P. Deligne, "Le groupe fondamental de la droite projective moins trois points," in Galois Groups Over $Q$, New York, 1989, pp. 79-297.
    @inproceedings {De, MRKEY = {1012168},
      AUTHOR = {Deligne, P.},
      TITLE = {Le groupe fondamental de la droite projective moins trois points},
      BOOKTITLE = {Galois Groups Over $Q$},
      VENUE={{B}erkeley, {CA},
      1987},
      SERIES = {Math. Sci. Res. Inst. Publ.},
      NUMBER = {16},
      PAGES = {79--297},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {1989},
      MRCLASS = {14G25 (11G35 11M06 11R70 14F35 19E99 19F27)},
      MRNUMBER = {90m:14016},
      MRREVIEWER = {James Milne},
      ZBLNUMBER = {0742.14022},
      }
  • [Dr86] V. G. Drinfel’d, "Quantum groups," in Proc. Internat. Congress of Mathematicians, Vol. 1, 2, Providence, RI, 1987, pp. 798-820.
    @inproceedings {Dr86, MRKEY = {934283},
      AUTHOR = {Drinfel'd, V. G.},
      TITLE = {Quantum groups},
      BOOKTITLE = {Proc. {I}nternat. {C}ongress of {M}athematicians, {V}ol. {\rm 1, 2}},
      VEUNE={{B}erkeley, {C}alif., 1986},
      PAGES = {798--820},
      PUBLISHER = {Amer. Math. Soc.},
      ADDRESS = {Providence, RI},
      YEAR = {1987},
      MRCLASS = {17B50 (16A24 17B65 57T05 58F07 82A05 82A15)},
      MRNUMBER = {89f:17017},
      ZBLNUMBER={0667.16003},
      }
  • [Dr90] V. G. Drinfel’d, "Quasi-Hopf algebras," Algebra i Analiz, vol. 1, iss. 6, pp. 114-148, 1989.
    @article {Dr90, MRKEY = {1047964},
      AUTHOR = {Drinfel'd, V. G.},
      TITLE = {Quasi-{H}opf algebras},
      JOURNAL = {Algebra i Analiz},
      FJOURNAL = {Algebra i Analiz},
      VOLUME = {1},
      YEAR = {1989},
      NUMBER = {6},
      PAGES = {114--148},
      ISSN = {0234-0852},
      MRCLASS = {17B37 (16W30 57M25 81T40)},
      MRNUMBER = {91b:17016},
      MRREVIEWER = {Ya. S. So{\u\i}bel{\cprime}man},
      }
  • [Dr] V. G. Drinfel’d, "On quasitriangular quasi-Hopf algebras and on a group that is closely connected with ${ Gal}(\overline{\bf Q}/{\bf Q})$," Algebra i Analiz, vol. 2, iss. 4, pp. 149-181, 1990.
    @article {Dr, MRKEY = {1080203},
      AUTHOR = {Drinfel'd, V. G.},
      TITLE = {On quasitriangular quasi-{H}opf algebras and on a group that is closely connected with {${\rm Gal}(\overline{\bf Q}/{\bf Q})$}},
      JOURNAL = {Algebra i Analiz},
      FJOURNAL = {Algebra i Analiz},
      VOLUME = {2},
      YEAR = {1990},
      NUMBER = {4},
      PAGES = {149--181},
      ISSN = {0234-0852},
      MRCLASS = {16W30 (17B37)},
      MRNUMBER = {92f:16047},
      MRREVIEWER = {Ivan Penkov},
      }
  • [F03] Go to document H. Furusho, "The multiple zeta value algebra and the stable derivation algebra," Publ. Res. Inst. Math. Sci., vol. 39, iss. 4, pp. 695-720, 2003.
    @article {F03, MRKEY = {2025460},
      AUTHOR = {Furusho, Hidekazu},
      TITLE = {The multiple zeta value algebra and the stable derivation algebra},
      JOURNAL = {Publ. Res. Inst. Math. Sci.},
      FJOURNAL = {Kyoto University. Research Institute for Mathematical Sciences. Publications},
      VOLUME = {39},
      YEAR = {2003},
      NUMBER = {4},
      PAGES = {695--720},
      ISSN = {0034-5318},
      CODEN = {KRMPBV},
      MRCLASS = {11M41 (14G32)},
      MRNUMBER = {2005h:11196},
      URL = {http://projecteuclid.org/getRecord?id=euclid.prims/1145476044},
      ZBLNUMBER = {1115.11055},
      }
  • [F06] H. Furusho, "Multiple zeta values and Grothendieck-Teichmüller groups," Amer. Math. Sci. Contemp. Math., vol. 416, pp. 49-82, 2006.
    @article{F06,
      author= {Furusho, Hidekazu},
      TITLE={Multiple zeta values and Grothendieck-Teichmüller groups},
      JOURNAL={Amer. Math. Sci. Contemp. Math.},
      VOLUME={416},
      YEAR={2006},
      PAGES={49--82},
      MRNUMBER={2007k:14041},
      ZBLNUMBER={1156.14018},
      }
  • [F07] Go to document H. Furusho, "$p$-adic multiple zeta values. II. Tannakian interpretations," Amer. J. Math., vol. 129, iss. 4, pp. 1105-1144, 2007.
    @article {F07, MRKEY = {2343385},
      AUTHOR = {Furusho, Hidekazu},
      TITLE = {{$p$}-adic multiple zeta values. {II}. {T}annakian interpretations},
      JOURNAL = {Amer. J. Math.},
      FJOURNAL = {American Journal of Mathematics},
      VOLUME = {129},
      YEAR = {2007},
      NUMBER = {4},
      PAGES = {1105--1144},
      ISSN = {0002-9327},
      CODEN = {AJMAAN},
      MRCLASS = {11G55 (11M41 11S80)},
      MRNUMBER = {2009b:11111},
      MRREVIEWER = {Pierre A. Lochak},
      DOI = {10.1353/ajm.2007.0024},
      ZBLNUMBER = {05186941},
      }
  • [Ih] Y. Ihara, "Braids, Galois groups, and some arithmetic functions," in Proc. Internat. Congress of Mathematicians, Vol. I, II, Tokyo, 1991, pp. 99-120.
    @inproceedings {Ih, MRKEY = {1159208},
      AUTHOR = {Ihara, Yasutaka},
      TITLE = {Braids, {G}alois groups, and some arithmetic functions},
      BOOKTITLE = {Proc. {I}nternat. {C}ongress of {M}athematicians, {V}ol. {\rm {I},
      {II}}},
      VENUE={{K}yoto, 1990},
      PAGES = {99--120},
      PUBLISHER = {Math. Soc. Japan},
      ADDRESS = {Tokyo},
      YEAR = {1991},
      MRCLASS = {11G09 (11R32 14E20 16W30 20F34)},
      MRNUMBER = {95c:11073},
      MRREVIEWER = {J. Browkin},
      ZBLNUMBER = {0757.20007},
      }
  • [IM] Y. Ihara and M. Matsumoto, "On Galois actions on profinite completions of braid groups," in Recent Developments in the Inverse Galois Problem, Providence, RI, 1995, pp. 173-200.
    @inproceedings {IM, MRKEY = {1352271},
      AUTHOR = {Ihara, Yasutaka and Matsumoto, Makoto},
      TITLE = {On {G}alois actions on profinite completions of braid groups},
      BOOKTITLE = {Recent Developments in the Inverse {G}alois Problem},
      VENUE={{S}eattle, {WA},
      1993},
      SERIES = {Contemp. Math.},
      NUMBER = {186},
      PAGES = {173--200},
      PUBLISHER = {Amer. Math. Soc.},
      ADDRESS = {Providence, RI},
      YEAR = {1995},
      MRCLASS = {12F10 (20F36 57M07)},
      MRNUMBER = {97c:12003},
      MRREVIEWER = {Hiroaki Nakamura},
      ZBLNUMBER = {0848.11058},
      }
  • [JS] Go to document A. Joyal and R. Street, "Braided tensor categories," Adv. Math., vol. 102, iss. 1, pp. 20-78, 1993.
    @article {JS, MRKEY = {1250465},
      AUTHOR = {Joyal, Andr{é} and Street, Ross},
      TITLE = {Braided tensor categories},
      JOURNAL = {Adv. Math.},
      FJOURNAL = {Advances in Mathematics},
      VOLUME = {102},
      YEAR = {1993},
      NUMBER = {1},
      PAGES = {20--78},
      ISSN = {0001-8708},
      CODEN = {ADMTA4},
      MRCLASS = {18D10 (19D23 20G05)},
      MRNUMBER = {94m:18008},
      MRREVIEWER = {Daniel Conduch{é}},
      DOI = {10.1006/aima.1993.1055},
      ZBLNUMBER = {0817.18007},
      }
  • [K] C. Kassel, Quantum Groups, New York: Springer-Verlag, 1995.
    @book {K, MRKEY = {1321145},
      AUTHOR = {Kassel, Christian},
      TITLE = {Quantum Groups},
      SERIES = {Grad. Texts Math.},
      NUMBER = {155},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {1995},
      PAGES = {xii+531},
      ISBN = {0-387-94370-6},
      MRCLASS = {17B37 (16W30 18D10 20F36 57M25 81R50)},
      MRNUMBER = {96e:17041},
      MRREVIEWER = {Yu. N. Bespalov},
      ZBLNUMBER={0808.17003},
      }
  • [LM] Go to document T. T. Q. Le and J. Murakami, "Kontsevich’s integral for the Kauffman polynomial," Nagoya Math. J., vol. 142, pp. 39-65, 1996.
    @article {LM, MRKEY = {1399467},
      AUTHOR = {Le, Thang Tu Quoc and Murakami, Jun},
      TITLE = {Kontsevich's integral for the {K}auffman polynomial},
      JOURNAL = {Nagoya Math. J.},
      FJOURNAL = {Nagoya Mathematical Journal},
      VOLUME = {142},
      YEAR = {1996},
      PAGES = {39--65},
      ISSN = {0027-7630},
      CODEN = {NGMJA2},
      MRCLASS = {57M25 (11M99)},
      MRNUMBER = {97d:57009},
      MRREVIEWER = {Sergei K. Lando},
      URL = {http://projecteuclid.org/getRecord?id=euclid.nmj/1118772043},
      ZBLNUMBER = {0866.57008},
      }
  • [LS] Go to document P. Lochak and L. Schneps, "A cohomological interpretation of the Grothendieck-Teichmüller group," Invent. Math., vol. 127, iss. 3, pp. 571-600, 1997.
    @article {LS, MRKEY = {1431139},
      AUTHOR = {Lochak, Pierre and Schneps, Leila},
      TITLE = {A cohomological interpretation of the {G}rothendieck-{T}eichmüller group},
      JOURNAL = {Invent. Math.},
      FJOURNAL = {Inventiones Mathematicae},
      VOLUME = {127},
      YEAR = {1997},
      NUMBER = {3},
      PAGES = {571--600},
      ISSN = {0020-9910},
      CODEN = {INVMBH},
      MRCLASS = {20E18 (14E20 20J06)},
      MRNUMBER = {98j:20032},
      MRREVIEWER = {Hiroaki Nakamura},
      DOI = {10.1007/s002220050131},
      ZBLNUMBER={0883.20016},
      }
  • [M] S. Mac Lane, Categories for the Working Mathematician, Second ed., New York: Springer-Verlag, 1998.
    @book {M, MRKEY = {1712872},
      AUTHOR = {Mac Lane, Saunders},
      TITLE = {Categories for the Working Mathematician},
      SERIES = {Graduate Texts in Mathematics},
      NUMBER = {5},
      EDITION = {Second},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {1998},
      PAGES = {xii+314},
      ISBN = {0-387-98403-8},
      MRCLASS = {18-02},
      MRNUMBER = {2001j:18001},
      ZBLNUMBER = {0906.18001},
      ZBLNUMBER = {0232.18001},
      }
  • [S] L. Schneps, "The Grothendieck-Teichmüller group $\widehat{ GT}$: a survey," in Geometric Galois Actions, 1, Cambridge: Cambridge Univ. Press, 1997, pp. 183-203.
    @incollection {S, MRKEY = {1483118},
      AUTHOR = {Schneps, Leila},
      TITLE = {The {G}rothendieck-{T}eichmüller group {$\widehat{\rm GT}$}: a survey},
      BOOKTITLE = {Geometric {G}alois Actions, {\rm 1}},
      SERIES = {London Math. Soc. Lecture Note Ser.},
      NUMBER = {242},
      PAGES = {183--203},
      PUBLISHER = {Cambridge Univ. Press},
      ADDRESS = {Cambridge},
      YEAR = {1997},
      MRCLASS = {14H55 (14F35 14L30 20F38)},
      MRNUMBER = {99a:14043},
      MRREVIEWER = {Athanase Papadopoulos},
      ZBLNUMBER={0910.20019},
      }

Authors

Hidekazu Furusho

Graduate School of Mathematics
Nagoya University
Furo-cho, Chikusa-Ku
Nagoya 464-8602
Japan